# SDR UALA2012091705247

- Difficulty date: September 14, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 36,966 hours, 16,207 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FORWARD MOST END OF MAIN BODY FAIRING ON LEFT SIDE OF ACFT.  DAMAGE IS 2 IN BY 1 IN AND 0.03125 IN DEEP.  DENT IS 15 INCHES FROM TOP OF FAIRING AND 1 INCH 3 INCHES FROM TRAILING EDGE. REF ECRA5325-01001 NO UNDERLYING CRACKS OR LOOSE FASTENERS AND EXTERNAL PAINT INTACT.  AREA INTERIM REPAIRED WITH SPEED TAPE AND TO BE RECHECKED DAILY.  DENTED PANEL IS OF METAL AND IS RIVETED ONTO THE FUSELAGE, WILL HAVE TO REMOVE WING TO BODY FAIRING TO GET TO DENTED PANEL. DRESSED DENT REF SRM 51-73-00 PARA 7A(3) PER ECRA 5325-01001. NEED NDI FOR CRACKS. ACCOMPLISHED HFEC INSP OF DENT ON BOTH INNER AND OUTER, NO CRACKS FOUND AT THIS TIME. SECURED PANEL
